Representation of increasing convex functionals with countably additive measures

Patrick Cheridito, Michael Kupper, Ludovic Tangpi

Research output: Contribution to journalArticlepeer-review

Abstract

We derive two types of representation results for increasing convex functionals in terms of countably additive measures. The first is a max-representation of functionals defined on spaces of real-valued continuous functions and the second a suprepresentation of functionals defined on spaces of real-valued Borel measurable functions. Our assumptions consist of sequential semicontinuity conditions which are easy to verify in different applications.

Original languageEnglish (US)
Pages (from-to)121-140
Number of pages20
JournalStudia Mathematica
Volume260
Issue number2
DOIs
StatePublished - 2021

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Keywords

  • Countably additive measures
  • Increasing convex functionals
  • Regular measures
  • Representation theorems

Fingerprint

Dive into the research topics of 'Representation of increasing convex functionals with countably additive measures'. Together they form a unique fingerprint.

Cite this